BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Modulational instability of coupled ring waveguides with linear gain and nonlinear loss

Participants in the publication
Nguyen Viet Hung (Author)
Krzysztof Zegadlo (Author)
Aliaksandr Ramaniuk (Author)
Vladimir V. Konotop (Author)
Dep. Física
CFTC - Centro de Física Teórica e Computacional 
Marek Trippenbach (Author)

Refereeing
Yes

Date of Publication
2017-06-22

Where published
Scientific Reports

Publication Identifiers
ISSN - 2045-2322

Publisher
Springer Nature

Volume
7
Number
1

Document Identifiers
DOI - https://doi.org/10.1038/s41598-017-04408-y
URL - http://dx.doi.org/10.1038/s41598-017-04408-y

Rankings
SCIMAGO Q1 (2017) - 1.533 - Multidisciplinary
Web Of Science Q1 (2017) - 4.122 - MULTIDISCIPLINARY SCIENCES - SCIE


Export

APA
Nguyen Viet Hung, Krzysztof Zegadlo, Aliaksandr Ramaniuk, Vladimir V. Konotop, Marek Trippenbach, (2017). Modulational instability of coupled ring waveguides with linear gain and nonlinear loss. Scientific Reports, 7, ISSN 2045-2322. eISSN . http://dx.doi.org/10.1038/s41598-017-04408-y

IEEE
Nguyen Viet Hung, Krzysztof Zegadlo, Aliaksandr Ramaniuk, Vladimir V. Konotop, Marek Trippenbach, "Modulational instability of coupled ring waveguides with linear gain and nonlinear loss" in Scientific Reports, vol. 7, 2017. 10.1038/s41598-017-04408-y

BIBTEX
@article{36472, author = {Nguyen Viet Hung and Krzysztof Zegadlo and Aliaksandr Ramaniuk and Vladimir V. Konotop and Marek Trippenbach}, title = {Modulational instability of coupled ring waveguides with linear gain and nonlinear loss}, journal = {Scientific Reports}, year = 2017, volume = 7 }